Real Analysis Exchange

On Some Theorems of Richter and Stephani for Symmetrical Quasicontinuity and Symmetrical Cliquishness

Ewa Strońska

Full-text: Open access

Abstract

In this article we prove that some results of Richter and Stephani concerning the cluster sets of quasicontinuous and cliquish real functions ([6]) are also true for the special quasicontinuities introduced by Piotrowski and Vallin in ([5])

Article information

Source
Real Anal. Exchange, Volume 33, Number 1 (2007), 85-92.

Dates
First available in Project Euclid: 28 April 2008

Permanent link to this document
https://projecteuclid.org/euclid.rae/1209398379

Mathematical Reviews number (MathSciNet)
MR2402864

Zentralblatt MATH identifier
1148.26005

Subjects
Primary: 54C05: Continuous maps 54C08: Weak and generalized continuity 26B05: Continuity and differentiation questions 26A15: Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) {For properties determined by Fourier coefficients, see 42A16; for those determined by approximation properties, see 41A25, 41A27}

Keywords
symmetrical cliquishness symmetrical quasicontinuity quasicontinuity cluster set

Citation

Strońska, Ewa. On Some Theorems of Richter and Stephani for Symmetrical Quasicontinuity and Symmetrical Cliquishness. Real Anal. Exchange 33 (2007), no. 1, 85--92. https://projecteuclid.org/euclid.rae/1209398379


Export citation